# SDR IPXA2019070344051

- Difficulty date: June 7, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B5377413820200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y CLS ADAPTER CORRODED AT FR20, -Y1959REMOVED, FABRICATED AND REPLACED CLS ADAPTER WITH ALTERNATE MATERIAL IAW EA 300-5310-01-A7806 REV I/R AND EO A300-5310-72958-A. (MAJOR)
